本網站搜尋 | Web Mail   
成大 | 理學院 | 系圖書室 | 系友會   
首頁 | 連絡我們 | English Version
  

最新消息 | 演講 | 系所資訊 | 人物 | 學程 | 課程 | 資源 | 獎學金 | 研究 | 導師 | 招生

  教師心理師行政人員系友會   
 

 

 

   

王辰樹   Chern-Shuh Wang
職稱副教授

電話06-2757575 轉 65143

傳真06-2743191

辦公室數學系館 208

電子郵件chenshu[at]mail.ncku.edu.tw

個人網頁http://www.math.ncku.edu.tw/~cswang

專長學門數值分析、矩陣計算、最佳控制系統

學歷    清華大學博士 (1994)
清華大學碩士 (1989)
東吳大學學士 (1986)

經歷    2000–         成功大學數學系副教授
1997–2000  成功大學數學系助理教授
1996–1997  國家高速電腦中心博士後副研究員
1995–1996  交通大學博士後研究
1994–1995  清華大學博士後研究

論文選輯
  1. R-C Li, W.-W. Lin, Chern-Shuh Wang, Structured backward Error for Palindromic Eigenvalue Problems, to appear in Numerische Mathematik (2010), also in NCTS Preprints 2008-8-007.
  2. T. Li, E. K.-W. Chu, Chern-Shuh Wang, Asymptotic Perturbations of Palindromic Eigenvalue Problems, to appear in TJM (2009).
  3. K.-C. Chen, Chern-Shuh Wang, C.-C. Yen, Numerical Algorithms for estimating the Largest Structured Singular Value of a mu-Synthesis System, to appear in TJM (2009), also NCTS Preprints 2008-11-003.
  4. E. K.-W. Chu, W.-W. Lin, Chern-Shuh Wang, Perturbation Analysis of Palindromic Eigenvalue Problem, ANZIAM J., (2008), Vol.50, pp.87—100.
  5. Joao Carvalh, B. Datta, W.-W. Lin, Chern-Shuh Wang, 2006, Eigenvalue Embedding in a Quadratic Pencil Using Symmetric Low Rank Updates. J. Sound Vib., Vol.290, pp. 839—864.
  6. Chu EKW, Fan HY, Lin WW, et al., MAY 20 2004, Structure-preserving algorithms for periodic discrete-time algebraic Riccati equations, INTER-NATIONAL JOURNAL OF CONTROL 77 (8): 767-788. (SCI)
  7. Wang, Chern-Shuh, 2001, Nonequivalence Transformation of $\lambda$-Matrix Eigenproblems and Model Embedding Approach to Model Tuning, Num. Lin. Alg. Appl. Vol. 8(1), pp. 53--70, (with W. R. Ferng, W.-W. Lin, D. Pierce).
  8. Wang, Chern-Shuh, 2000, Numerical Computation of the Minimal H-infty Norm for the Discrete-Time Output Feedback Control Problem, SIAM Num. Analy., Vol.38, pp.515—547, (with W.-W. Lin, Q.-F. Xu).
  9. Wang, Chern-Shuh, 1999, Synchronization in Lattices of Coupled Oscillators with Various Boundary Conditions (to appear in Nonlinear Analysis, Theory, Methods , Appl.), (with C.-H. Chiu, W.-W. Lin).
  10. Wang, Chern-Shuh, 1999, Synchronization in Coupled Map Lattices with Periodic Boundary Condition, Int. J. Chaos Bifur., Vol. 9, pp. 1635—1652. (with W.-W. Lin, C.-C. Peng).
  11. Wang, Chern-Shuh, 1998, Synchronization in a lattice of coupled Van der Pol system, Int. J. chaos Bifur., Vol. 8, pp. 2353—2373, (with C.-H. Chiu, W.-W. Lin).
  12. Wang, Chern-Shuh, 1999, On the Computation of the optimal H-infty Norms for two Feedback control Problems, Lin. Alg. Appl., Vol. 287, pp. 223—255, (with W.-W. Lin, C.-F. Xu).
  13. Wang, Chern-Shuh, 1999, On Numerical Algorithms for Undamped Gyroscopic systems, Comp. Math. Appl, Vol. 37, pp. 49—66., (with W.R. Ferng, W.-W. Lin).
  14. Chern-Shuh Wang, and W.W. Lin, 1997, On Computing Stable Lagrangian Subspaces of Haniltoian Matrices and symplectic Pencils, SIAM J. Matrix Anal. Appl., 18:590-614.
  15. Chern-Shuh Wang, W.R. Ferng, and W.W. Lin, 1997, The Shfit-Inverted J-Lanxzos Algorithm for the Numerical Solutions of Large Sparse Algebraic Riccati Equation, Comp. Math. Appl., 33:23-40.
  16. J.S. Guo, W.W. Lin, Chern-Shuh Wang, 1995. Nonequivalence Deflations to the Sloutioin of Lambda-Matrices, Lin. Alg. Appl., 231:15-45.
  17. J.S. Guo, W.W. Lin, Chern-Shuh Wang, 1995. Numerical Solution of Large Sparse Quadratic Eigenvalue PRoblems, Lin. Alg.Appl., 225:57-89.
  18. W.W. Lin, Chern-Shuh Wang, C.S. Han, 1995. Homotopy Method for Solving the General Modified Discrete-Time Algebraic Riccati Equations, IEEE Trans. Auto. Contol, 5:920-925.

會議論文
  1. Chern-Shuh Wang, A Structure-Preserving Lanczos-type Algorithm for Hamiltonian Eigenvalue Problem and Its Applications, 1997 Australian-Taiwances Conference on Analysis and Applications, Mar 31-April 5, 1997. At Uni. Oueensland. Brisbane. Australia.
  2. Wang, Chern-Shiuh, 1998, A Structure-Preserving Lanczos-type algorithm for Hamiltonian Eigenvalue Problems and Its Applications, Hunan Annals of Math. V. 18, No.3, pp. 13---20. (ed. H. Cai), Chinese Matrix Computation Conference (III)at Xiangtan Polytechnic Univ., Xiangan, China.
  3. Wang, Chern-Shuh, 1998, On the Schur Decomposition Approach for Computing Invariant Subspace of Cyclic Symplectic Matrix pairs. Proceedings of the Workshop on differential Equations (VI) and the International Workshop on Differential Equations and Scientific Computations. (eds. J.-S. Guo, Y.-J. Lin Guo), at NTHU Taipei, Taiwan.
  4. Wang, Chern-Shuh, Numerical Computation of Stable Lagrangian Subspaces of Hamiltonian Matrices and Symplectic Pencils and Applications, the Seventh SIAM Conference on Applied Linear Algebra, October 23-26, 2000 at the Jane S. McKimmon Conference Center at the North Carolina State University, Raleigh, NC, U.S.A.
  5. Chern-Shuh Wang,  Eigenvalue Embedding for Model Tuning on a Quadratic Eigenvalue Problem,  Fourth SIAM Conference on Linear Algebra in Signals, Systems and Control, August 13—15, 2001, at Boston Park Plaza Hotel, Boston, Massachusetts, USA.
  6. Chern-Shuh Wang,  A Structure-Preserving Method for Periodic Algebraic Riccati Equations, NCTS International Workshop on $\mu$ Synthesis Theory and Its Applications, April 11—12, 2003, at Tsing-Hua Univ. Hsinchu, Taiwan.
  7. Chern-Shuh Wang, A Structure-Preserving Method for Periodic Discrete-Time Algebraic Riccati Equations, International Conference of Numerical Analysis and Applied Mathematics 2004, September 10—14, 2004, at Chalkis, Greece.
  8. Chern-Shuh Wang, On the Structure-Preserving Doubling Algorithm and Its Applications, 2005 Taiwan-Japan Joint workshop on Numerical Analysis and Scientific Computation, Nov. 3--6, 2005, in Institute of Mathematics, Academia Sinica at Nankang, Taipei, Taiwan.
  9. Chern-Shuh Wang, Numerical Algorithms for Computing Upper Bounds of the Largest Structured Singular Value, TMS-AMS Joint International Conference, December 14--18, 2005, in Tung-Hai University, Taichung, Taiwan.
  10. Chern-Shuh Wang, Convergence Analysis of a Structure-Preserving Algorithm for Nonsymmetric Algebraic Riccati Equation (a Singular Case), International Workshop on Accurate Solution of Eigenvalue Problems VI (IWASEP VI), May 22—25, 2006, in Penn. State University, university Park, Pennsylvania, USA.
  11. Chern-Shuh Wang, A Fast Algorithm for Computing the Largest Structured Singular Value in a -Synthesis System, International Workshop on Linear Algebra in Control, July 22-25, 2007, in Fudan University, Shanghai, China. (Invited)
  12. Chern-Shuh Wang, Perturbation Analysis for Palindromic Polynomial Eigenvalue Problems, The 7th International Conference on Numerical Optimization and Numerical Linear Algebra (ICNONLA09), August 16-19, 2009, in Lijiang, Yunnan Province, China.

其他著作
  1. W.-W. Lin, Chern-Shuh Wang, C.-S. Han, 1994, Existence of Homotopy Path by Homotopy Method for Solving Modified Algebraic Riccati Equation.
  2. W.R. Ferng, W.W. Lin, Chern-Shuh Wang, 1997. A Structure-Preserving Lanczos-type Algorithm for Hamiltonian Eigenvalue Problem and Its Applications.
  3. W.W. Lin, W.R. Ferng, Chern Shuh Wang, 2000. On Computing the Stable Deflating Subspaces of Periodic Symplectic Matrix Pairs.
  4. W.-W. Lin, Chern-Shuh Wang, 2000, A Structured Generalization Arnoldi Algorithm for Solving Large Sparse Symplectic pencils. Preprint.
  5. W.-W. Lin, V. Mehrmann, Chern-Shuh Wang, 2000, Numerical Methods for Model Reduction and Optimal Control of Second order Systems. Preprint.
  6. E. K.-W. Chu, W.-W. Lin, Chern-Shuh Wang, 2001, Extension by Left-Inverse for Second Order Systems. Preprint.
  7. W.-W. Lin, Chern-Shuh Wang, C.-C. Yen, 2008, Perturbation Analysis of Structure-Preserving Algorithms for Palindromic Quadratic Eigenvalue Problems, in preparation.
  8. Wei-guo Wang, Chern-Shuh Wang, Yi-min Wei, 2009, Condition Numbers of Spectral Projections and Matrix Sign Function, Preprint.

碩士班指導學生
畢業年度姓名
91顏清章、王豪章
91曾彥中
90賴家朗、連婉君

 

    

 



專任教師

林景隆 教授
李國明 教授
沈士育 教授
林 牛 教授
洪英志 教授
柯文峰 教授
夏 杼 教授
陳若淳 教授
粘珠鳳 教授
許瑞麟 教授
黃世昌 教授
黃郁芬 教授
王辰樹 副教授
方永富 副教授
江孟蓉 副教授
吳恭儉 副教授
林育竹 副教授
林敏雄 副教授
侯世章 副教授
連文璟 副教授
郭鴻文 副教授
章源慶 副教授
陳旻宏 副教授
舒宇宸 副教授
黃柏嶧 副教授
鄺國權 副教授
蕭仁傑 副教授
王業凱 助理教授
史習偉 助理教授
楊世偉 助理教授
劉之中 助理教授
劉育佑 助理教授
劉聚仁 助理教授
劉珈銘 助理教授
賴青瑞 助理教授
關汝琳 助理教授

   
 


首頁 | 最新消息 | 演講安排 | 系所資訊 | 人物 | 學程 | 課程 | 資源 | 獎學金 | 研究 | 導師 | 招生 | 網站地圖


國立成功大學數學系
70101 台南市大學路一號
電話︰(06) 2757575 轉 65100   傳真︰(06) 2743191
em65100[at]email.ncku.edu.tw